Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 133, NWS Wilmington, OH

July 13, 20164 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2016, 11:22 PM EDT for 4 counties in Ohio. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 11:22 PM EDT (03:22 UTC)
Expired
Jul 13, 2016, 11:34 PM EDT
In force
12 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Highland County, OH

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

193 
WUUS51 KILN 140322
SVRILN
OHC015-025-027-071-140345-
/O.NEW.KILN.SV.W.0133.160714T0322Z-160714T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1122 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
  NORTHEASTERN CLERMONT COUNTY IN SOUTHWESTERN OHIO...
  NORTHWESTERN BROWN COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 1145 PM EDT.

* AT 1122 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BLANCHESTER... MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BLANCHESTER...LYNCHBURG...WOODVILLE...NEWTONSVILLE...
  FAYETTEVILLE...ST.
  MARTIN...LAKE LORELEI...EDENTON...WESTBORO AND CHASETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3908 8410 3926 8411 3926 8401 3928 8400
      3930 8379 3910 8375
TIME...MOT...LOC 0322Z 271DEG 25KT 3920 8401 

HAIL...0.75IN
WIND...60MPH
 
$$

JDR
2 follow-up statements
516 
WWUS51 KILN 140332
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 PM EDT WED JUL 13 2016

OHC025-140341-
/O.CAN.KILN.SV.W.0133.000000T0000Z-160714T0345Z/
CLERMONT OH-
1132 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLERMONT COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTHWESTERN OHIO.

LAT...LON 3912 8400 3928 8398 3930 8379 3910 8375
TIME...MOT...LOC 0331Z 271DEG 25KT 3920 8393 

$$

OHC015-027-071-140345-
/O.CON.KILN.SV.W.0133.000000T0000Z-160714T0345Z/
CLINTON OH-BROWN OH-HIGHLAND OH-
1132 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHWESTERN CLINTON...NORTHWESTERN BROWN AND SOUTHWESTERN
HIGHLAND COUNTIES...

AT 1131 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BLANCHESTER... MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLANCHESTER...LYNCHBURG...FAYETTEVILLE...ST. MARTIN...LAKE LORELEI...
WESTBORO AND CHASETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3912 8400 3928 8398 3930 8379 3910 8375
TIME...MOT...LOC 0331Z 271DEG 25KT 3920 8393 

HAIL...0.75IN
WIND...60MPH
 
$$

JDR
976 
WWUS51 KILN 140334
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1134 PM EDT WED JUL 13 2016

OHC015-027-071-140344-
/O.CAN.KILN.SV.W.0133.000000T0000Z-160714T0345Z/
CLINTON OH-BROWN OH-HIGHLAND OH-
1134 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLINTON...
NORTHWESTERN BROWN AND SOUTHWESTERN HIGHLAND COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTHWESTERN OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3912 8400 3928 8398 3930 8379 3910 8375
TIME...MOT...LOC 0332Z 271DEG 25KT 3920 8390 

$$

JDR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:51 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jul 13, 7:51 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
751 PM EDT WED JUL 13 2016

.SYNOPSIS...
A series of upper level disturbances will traverse the region
through Thursday helping to keep the chance of showers and
thunderstorms in the forecast. A cold front will then cross the
area Friday with surface high pressure building into the region
Saturday morning.

&&

.NEAR TERM /UNTIL 2 AM THURSDAY MORNING/...
This afternoon showers and thunderstorms over Indiana/ Illinois
will slowly spread into the area from the west as an upper level
disturbance acts as upper level lift. Forecast soundings from the
NAM and GFS both show some instability (greater elevated
instability on the NAM) while PWATs remain near 2.00". The first
wave looks to arrive later this afternoon into early evening. A
secondary shortwave will move into the area early Thursday morning
which is currently responsible for the ongoing MCS out in
Missouri. SPC currently has us in a slight risk until 8 am
Thursday morning. Currently DCAPE values are around 1000 which
would support wind gusts as the primary threat.

&&

.SHORT TERM /2 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
During the day Thursday the shortwave from the morning will be
exiting the area leaving weak subsidence in its wake. With this
being said timing individual disturbances in the flow remains
difficult. Thursday afternoon instability will linger across the
area with both the NAM and GFS indicating values above 1000 J/kg
so can't completely remove the chance of rain.

Friday a strong shortwave will dive southeast bringing a surface
cold front with it. Global models in general show the higher
instability Friday afternoon across the southeast. Have trended
PoPs this direction.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure and dry
conditions will be in place for Saturday. Saturday is expected to
be the coolest day of the long term with northerly flow. Although
dry conditions will continue for Sunday, southerly flow will
return for Sunday with warmer temperatures.

With northwest flow pattern aloft multiple disturbances are expected
to work into the region next week.  The best chances for this
currently are expected to be Monday into Monday night and then again
on Tuesday.  High temperatures Monday through Wednesday are expected
to be in the 80s to around 90 and low temperatures in the 60s to
around 70.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Multiple lines of thunderstorms affecting especially northern taf
sites through 05-07z with the potential for mvfr vsbys anbd
ceilings but cannot rule out dropping to ifr with the potential
for heavy rain in some thunderstorms, though the heavy cores will
be scattered.

have included vcts prevailing with thunderstorms finally clearing
the area behind the line of storms currently in central indiana as
associated with a more vigorous mid level disturbance. hrrr the
better of the convective allowing models as far as greater
coverage of thunderstorm activity through 04-07z. Left SHRA out
after the main push of storms as they should be fairly isolated in
nature. Next potential for MVFR will be with mid afternoon storms
Thursday.

OUTLOOK...MVFR ceilings and visibilities possible with Thunderstorms
again on Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...Novak
AVIATION...JDR
Hazardous weather outlook, Jul 13, 4:19 PM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED JUL 13 2016

INZ050-058-059-066-OHZ034-035-042-043-051-060-142030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ026-044>046-052>056-061>065-070>074-
077>082-088-142030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 10:35 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT WED JUL 13 2016

OHZ071-077-078-140300-
HAMILTON OH-WARREN OH-CLERMONT OH-
1035 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...SOUTHERN
WARREN AND NORTHERN CLERMONT COUNTIES UNTIL 1100 PM EDT...

AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER DEER
PARK...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...NORWOOD...SHARONVILLE...BLUE ASH...LOVELAND...
SPRINGDALE...READING...MONTGOMERY...MADEIRA...MILFORD...DEER PARK...
MARIEMONT...TERRACE PARK...SILVERTON...GOLF MANOR...AMBERLEY...
LOCKLAND AND LINCOLN HEIGHTS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 7 AND 21.
 I-75 IN OHIO BETWEEN MILE MARKERS 12 AND 17.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3930 8446 3930 8439 3929 8435 3931 8435
      3934 8402 3910 8401 3911 8444
TIME...MOT...LOC 0235Z 262DEG 37KT 3921 8436

JDR
Special weather statement, Jul 13, 10:36 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1036 PM EDT WED JUL 13 2016

KYZ091>093-095-140300-
CAMPBELL KY-BOONE KY-GRANT KY-KENTON KY-
1036 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...SOUTHERN BOONE...
NORTH CENTRAL GRANT AND KENTON COUNTIES UNTIL 1100 PM EDT...

AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WALTON...
MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...FORT THOMAS...
NEWPORT...EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...
HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...DAYTON...
SOUTHGATE...WALTON...CRESTVIEW HILLS...CLARYVILLE AND CRITTENDEN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 72 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 166 AND 177.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3885 8473 3912 8445 3911 8444 3906 8443
      3904 8441 3904 8435 3901 8431 3897 8430
      3890 8424 3880 8449 3879 8453 3878 8453
      3878 8462
TIME...MOT...LOC 0235Z 237DEG 48KT 3885 8464

FRANKS
Special weather statement, Jul 13, 10:38 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 PM EDT WED JUL 13 2016

OHZ071-072-140315-
CLINTON OH-WARREN OH-
1038 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CLINTON AND NORTHEASTERN WARREN
COUNTIES UNTIL 1115 PM EDT...

AT 1038 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH
OF WAYNESVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...WAYNESVILLE...SABINA...MORROW...CLARKSVILLE...
HARVEYSBURG...CORWIN...PORT WILLIAM...NEW ANTIOCH...CUBA...OGDEN...
LYTLE...NEW BURLINGTON...OREGONIA...REESVILLE...MELVIN AND LUMBERTON.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 33 AND 56.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3958 8415 3954 8358 3948 8358 3937 8360
      3935 8364 3934 8415
TIME...MOT...LOC 0238Z 271DEG 34KT 3944 8404

JDR
Special weather statement, Jul 13, 10:59 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT WED JUL 13 2016

OHZ045-046-054-055-140330-
FRANKLIN OH-UNION OH-MADISON OH-DELAWARE OH-
1059 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN...SOUTHEASTERN
UNION...EASTERN MADISON AND SOUTH CENTRAL DELAWARE COUNTIES IN
CENTRAL OHIO UNTIL 1130 PM EDT...

AT 1059 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER LONDON...
MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...UPPER ARLINGTON...GAHANNA...
HILLIARD...WORTHINGTON...LONDON...JEFFERSON...POWELL...PLAIN CITY...
WEST JEFFERSON...MINERVA PARK...LAKE DARBY...EASTON...CHOCTAW LAKE...
OHIO STATE UNIVERSITY...POLARIS...NEW ALBANY AND GRANDVIEW HEIGHTS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 71 AND 97.
 I-71 IN OHIO BETWEEN MILE MARKERS 110 AND 129.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3979 8344 3992 8354 3997 8352 4029 8296
      4006 8278
TIME...MOT...LOC 0259Z 238DEG 48KT 3992 8342

FRANKS
Local storm report, Jul 13, 11:02 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     5 NNE COVINGTON         39.14N 84.47W
07/13/2016                   HAMILTON           OH   TRAINED SPOTTER

            LARGE DIAMETER TREE KNOCKED DOWN. TIME ESTIMATED FROM
            RADAR.

1055 PM     TSTM WND GST     2 SSE WILMINGTON        39.42N 83.82W
07/13/2016  M57 MPH          CLINTON            OH   OFFICIAL NWS OBS

            MEASURED AT THE WILMINGTON NATIONAL WEATHER SERVICE
            OFFICE.

&&

ABUTNER
Special weather statement, Jul 13, 11:04 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 PM EDT WED JUL 13 2016

OHZ078-140330-
CLERMONT OH-
1104 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLERMONT COUNTY UNTIL
1130 PM EDT...

AT 1104 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
WITHAMSVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
AMELIA...WILLIAMSBURG...BATAVIA...WITHAMSVILLE...
EAST FORK STATE PARK...CLERMONT COUNTY AIRPORT AND MOUNT CARMEL.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3903 8432 3909 8431 3907 8402 3902 8402
      3899 8403
TIME...MOT...LOC 0304Z 271DEG 37KT 3906 8427

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:11 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison49 min
Jul 13, 8:13 PM EDTSpecial Weather StatementILNDelaware17 min
Jul 13, 8:25 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble35 min
Jul 13, 8:34 PM EDTSpecial Weather StatementILNUnion41 min
Jul 13, 8:45 PM EDTAreal Flood AdvisoryILNDelaware3 hr
Jul 13, 8:46 PM EDTSpecial Weather StatementILNDelaware29 min
Jul 13, 8:51 PM EDTSpecial Weather StatementILNMiami, Montgomery, Shelby39 min
Jul 13, 9:17 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan28 min
Jul 13, 9:54 PM EDTSpecial Weather StatementILNMontgomery21 min
Jul 13, 10:03 PM EDTSpecial Weather StatementILNLicking27 min
Jul 13, 10:38 PM EDTSpecial Weather StatementILNClinton37 min
Jul 13, 10:43 PM EDTSevere Thunderstorm WarningILNClinton, Fayette32 min
Jul 13, 10:44 PM EDTSevere Thunderstorm WarningILNHamilton31 min
Jul 13, 10:58 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren32 min
Jul 13, 10:59 PM EDTSpecial Weather StatementILNFranklin, Madison31 min
Jul 13, 11:04 PM EDTSpecial Weather StatementILNClermont26 min
Jul 13, 11:10 PM EDTSevere Thunderstorm WarningILNHighland, Ross35 min
Jul 13, 11:14 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross31 min
Jul 13, 11:25 PM EDTSpecial Weather StatementILNFranklin35 min
Jul 13, 11:30 PM EDTSpecial Weather StatementILNRoss30 min
Jul 13, 11:37 PM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway23 min
Jul 13, 11:58 PM EDTSpecial Weather StatementILNHocking17 min
Jul 14, 2:19 PM EDTSpecial Weather StatementILNScioto41 min
Jul 14, 4:00 PM EDTSpecial Weather StatementILNMarion30 min
Jul 14, 4:23 PM EDTSpecial Weather StatementILNScioto37 min
Jul 14, 4:32 PM EDTAreal Flood AdvisoryILNMiami, Montgomery, Preble3 hr
Jul 14, 4:38 PM EDTFlash Flood WarningILNGreene, Montgomery112 min
Jul 14, 4:44 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery3 hr
Jul 14, 4:51 PM EDTAreal Flood AdvisoryILNDelaware, Logan, Union3 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningILNBrown, Clermont37 min
Jul 14, 6:53 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont37 min
Jul 14, 6:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont3 hr
Jul 14, 7:23 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland3 hr
Jul 14, 7:27 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto12 min
Jul 14, 7:40 PM EDTSpecial Weather StatementILNPike35 min
Jul 14, 7:58 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.